EconPapers    
Economics at your fingertips  
 

One-Dimensional Robinson–Solow–Srinivasan Model

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion – Israel Institute of Technology

Chapter Chapter 7 in Turnpike Theory for the Robinson–Solow–Srinivasan Model, 2020, pp 225-263 from Springer

Abstract: Abstract In this chapter we prove turnpike results for a class of discrete-time optimal control problems. These control problems arise in economic dynamics and describe the nonstationary Robinson–Solow–Srinivasan model. We study the structure of approximate solutions which is independent of the length of the interval, for all sufficiently large intervals.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-60307-6_7

Ordering information: This item can be ordered from
http://www.springer.com/9783030603076

DOI: 10.1007/978-3-030-60307-6_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-60307-6_7